Join the 'St. John's Wort' group to help and get support from people like you.
St. John's Wort Questions
We found 25 questions associated with the 'St. John's Wort' topic.
Do any vitamins and supplements such as St, John's Wort interfere with this medication?
Posted 20 Jul 2014 • 1 answer
St. John's Wort - How long does it take to flush out st johns wort out of your system!!! I only took
... it for 3weeks 300mg pills and I got very bad side affects crazy vertigo. It scared me! I stoped taking it. It's been 2weeks now and I'm still having these side effects
Posted 18 Jun 2014 • 0 answers
I am on Citalopram, just got myself off of clonaepam (on it for about 12 years!), and now take Trazadone - 25mg before bed. I have always had night terrors, even when on the clonazepam, but they are ...
Posted 15 Dec 2013 • 2 answers
I requested information on the possibility of a drug interaction when taking St. John's Wort with Lexapro. The pharmacist said, "St. John's Wort is a dietary supplement and has no ...
Posted 30 Sep 2013 • 5 answers
... can try a prescription ssri for ocd. Am still very nervous about trying a prescription. In the past, I couldn't tolerate an ssri for more than 2 or 3 days. I've read such good things ...
Posted 24 Dec 2012 • 1 answer
St. John's Wort - So no one here has switched from SJW to a prescription anti-depressant? How could?
... this be? I know I'm not the only one. My question is, is it worth it to try a drug in place of SWJ? The sjw works well for a lot of things, but doesn't really alleviate ocd. Thanks for ...
Posted 27 Dec 2012 • 2 answers
... The literature that came with Lexapro said to stop SJW for 14 days before taking the drug. That's a big commitment, because the SJW helps. Also, I am a person who is very into natural ...
Posted 17 Dec 2012 • 1 answer
I take 650mg tylenol painkillers and St. John's Wort everyday. Then occasionally I drink beer and energy shots. Is all this safe?
Posted 3 Apr 2012 • 1 answer
Hi everyone! Wanted to pick your brains and see if it would be okay to take pills in the morning. Just started taking them last night about 7:00 p.m. and I was up all night. Would it be okay to take ...
Posted 2 Mar 2011 • 1 answer
Unexplained gain of 7-10 lbs in 1 month. I have never had a weight problem? I also have feelings of bloating and distended stomach. I am a healthy 48 yr old female. 5'9", was 142 lbs, now ...
Posted 27 Jul 2010 • 1 answer
... symptoms I am a 38yr old female who has been having hot flashes, mood swings, weight gain, irritability, for about a month now, and talked with my ob/gyn. He suggested this combination and I ...
Posted 27 Jul 2011 • 2 answers
I have been on St John's Wort for a month now, and while I do feel slightly less depressed, my anxieties are getiing out of control. My doctor has prescribed me paxil but how long should I wait ...
Posted 9 Mar 2011 • 2 answers